Jump to content
CrazyBoards.org

I don't know where to post this.


Recommended Posts

I'm not sure if this is a side effect of the meds or what.  I feel like everything in my body has sped up...like my mind, my heart, etc.  I feel very jittery and dizzy.  I keep yawning, but I am not tired.  I feel very aggitated.  I feel sick to my stomach.  What the heck is wrong with me?  I am on 1200 mg trileptal, 200 mg zoloft, and 300 mg trazodone.  I go to a community clinic because I can't afford health insurance and they aren't so helpful.

Link to comment
Share on other sites

A very useful, plain English Joe Q. Public site that I like to go to for medication research is :  askapatient.com....type in a med. and you then can read how regular people liked, disliked, and what side effects etc. they experienced.  I go to this site anytime I start a new med, or even if I hear about something that sounds helpful or interesting to me.

Good luck and hang in there.

I yawn too from a side effect..I remember reading it on a PI sheet..but don't remember which med...since I have CRS....

but do some research and find out.  Your best advocate is yourself, and you need to take care of YOU as best as possible.

Education is your best friend.

Take care.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...